Uniform estimates for the Cauchy-Riemann equation on q-concave wedges
Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque no. 217  (1993), p. 151-182
@incollection{AST_1993__217__151_0,
     author = {Laurent-Thi\'ebaut, Christine and Leiterer, J\"urgen},
     title = {Uniform estimates for the Cauchy-Riemann equation on $q$-concave wedges},
     booktitle = {Colloque d'analyse complexe et g\'eom\'etrie - Marseille, janvier 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {217},
     year = {1993},
     pages = {151-182},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__217__151_0}
}
Laurent-Thiébaut, Christine; Leiterer, Jürgen. Uniform estimates for the Cauchy-Riemann equation on $q$-concave wedges, in Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque, no. 217 (1993), pp. 151-182. http://www.numdam.org/item/AST_1993__217__151_0/

[Ai/He] Airapetjan R. A., Henkin G. M. - Integral representations of differential forms on Cauchy-Riemann manifolds and the theory of CR-functions, Usp. Mat. Nauk 39 (1984), 39-106, [Engl. trans. Russ. Math. Surv., 39 (1984), 41-118]

Airapetjan R. A., Henkin G. M. - Integral representations of differential forms on Cauchy-Riemann manifolds and the theory of CR-functions II, Matem. Sbornik 127 (169) (1985), 1, [Engl. trans. Math. USSR Sbornik 55 (1986), 1, 91-111].

[G] Grauert H. - Kantenkohomologie, Compositio Math. 44 (1981), 79-101.

[He] Henkin G. M. - The method of integral representations in complex analysis (russ.). In : Sovremennge problemy matematiki, Fundamentalnye napravlenija, Moscow Viniti 7 (1985), 23-124, [Engl. trans. in : Encyclopedia of Math. Sci., Several complex variables I, Springer-Verlag, 7 (1990), 19-116].

[He/Le 1] Henkin G. M., Leiterer J. - Theory of functions on complex manifolds, Akademie-Verlag Berlin and Birkhäuser-Verlag Boston, 1984.

[He/Le 2] Henkin G. M., Leiterer J. - Andreotti-Grauert theory by integral formulas, Akademie-Verlag Berlin and Birkhäuser-Verlag Boston (Progress in Math. 74), 1988.

[Li] Lieb I. - Beschränkte Lösungen der Cauchy-Riemannschen Differentialgleichungen auf q-konkaven Gebieten, Manuscripta Math. 26 (1979), 387-409.

[L-T/Le] Laurent-Thiebaut C., Leiterer J. - Uniform estimates for the Cauchy-Riemann equation on q-convex wedges, Prépublication de l'Institut Fourier n° 186, Grenoble, 1991.

[R/S] Range R. M., Siu Y. T. - Uniform estimates for the ¯-equation on domains with piecewise smooth strictly pseudoconvex boundaries, Math. Ann. 206 (1973), 325-354.